# SDR SWAA980720

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 23331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Bs 352-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND INTERCOSTAL SUPPORT ANGLE HAS ELONGATED FASTENER HOLES AT BS 352 TO 360, RBL 1, WL 149.  REMOVED AND REPLACED DAMAGE INTERCOSTAL SUPPORT ANGLE PER BOEING SRM.
